# SDR ASOA20130528053

- Difficulty date: May 28, 2013
- Submitted: May 29, 2013
- Operation: Air carrier
- Aircraft: N16981
- Make and model: Emb EMB-145LR
- Aircraft serial: 145208
- Aircraft time: 32,541 hours, 24,298 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Valve
- Part number: 39807
- Part serial: 390
- Condition: Inoperative
- Location: Brakes
- Part time: 32,541 hours, 24,298 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED ZERO BRAKE EFFECTIVENESS IN LT BRAKE DURING TAXI.  MX R & R THE OTBD BRAKE CONTROL VALVE WITH OPS AND TAXI CHECK SUCCESSFUL.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
